Global solutions to evolution equations of parabolic type

  • Wolf von Wahl
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1223)


Banach Space Weak Solution Lipschitz Condition Nonlinear Evolution Equation Analytic Semigroup 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [F]
    Friedman, A.: Partial Differential Equations. Holt, Rinehart and Winston: New York, Chicago, San Francisco (1969).zbMATHGoogle Scholar
  2. [Ki]
    Kilimann, N.: Ein Maximumprinzip für nichtlineare parabolische Systeme. Math. Z. 171, 227–230(1980).MathSciNetCrossRefzbMATHGoogle Scholar
  3. [LUS]
    Ladyženskaja, O.A., Ural'ceva, N.N., and Solonnikov, V.A.: Linear and Quasilinear Equations of Parabolic Type. American Math. Soc.: Providence, R.I., Translations of Mathematical Monographs 23 (1968).Google Scholar
  4. [Sol]
    Solonnikov, V.A.: Estimates of the solutions of a nonstationary linearized system of Navier-Stokes equations. American Math. Soc. Transl. 75, 1–116 (1968).CrossRefzbMATHGoogle Scholar
  5. [SoW]
    Sohr, H., Wahl, W. von: On the Singular Set and the Uniqueness of Weak Solutions of the Navier-Stokes Equations. Manuscripta math. 49, 27–59 (1984).MathSciNetCrossRefzbMATHGoogle Scholar
  6. [W1]
    Wahl, W. von: Klassische Lösbarkeit im Großen für nichtlineare parabolische Systeme und das Verhalten der Lösungen für t → ∞. Nachr. Ak. d. Wiss. Göttingen, II. Mathem.-Physik. Klasse, 131–177 (1981).Google Scholar
  7. [W2]
    Wahl, W. von: The equation u′+A(t)u=f in a Hilbert space and and LP-estimates for parabolic equations. J. London Math. Soc. (2) 25, 483–497 (1982).MathSciNetCrossRefzbMATHGoogle Scholar
  8. [W3]
    Wahl, W. von: Regularity of Weak Solutions to Elliptic Equations of Arbitrary Order. J. Diff. Equations, 235–240(1978).Google Scholar
  9. [W4]
    Wahl, W. von: Regularitätsfragen für die instationären Navier-Stokesschen Gleichungen in höheren Dimensionen. J. Math. Soc. Japan 32, 263–281 (1980).MathSciNetCrossRefzbMATHGoogle Scholar
  10. [W5]
    Wahl, W. von: Über das Verhalten für t → O der Lösungen nichtlinearer parabolischer Gleichungen, insbesondere der Gleichungen von Navier-Stokes. Bayreuther Math. Schr. 16, 151–277 (1984).zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Wolf von Wahl
    • 1
  1. 1.Mathematisches Institut der UniversitätBayreuthFed. Rep. of Germany

Personalised recommendations